Show simple item record

dc.contributor.authorBertolo, J. I. [UNESP]
dc.contributor.authorFernandez, D. L.
dc.date.accessioned2014-05-26T22:42:38Z
dc.date.available2014-05-26T22:42:38Z
dc.date.issued1984-04-30
dc.identifierhttp://dx.doi.org/10.1016/0022-247X(84)90081-7
dc.identifier.citationJournal of Mathematical Analysis and Applications, v. 100, n. 1, p. 302-306, 1984.
dc.identifier.issn0022-247X
dc.identifier.issn1096-0813
dc.identifier.urihttp://hdl.handle.net/11449/63671
dc.description.abstractWe give a multidimensional extension of a one-dimensional integral inequality due to F. Carlson. The extension presented here involves Lp spaces with mixed norms in a very natural way. © 1984.en
dc.format.extent302-306
dc.language.isoeng
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.sourceScopus
dc.subjectMATHEMATICAL TECHNIQUES
dc.titleA multidimensional version of the Carlson inequalityen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.description.affiliationDepartamento de Matemática UNESP, 13.500 - Rio Claro S.P.
dc.description.affiliationInstituto de Matemática UNICAMP, 13.100 - Campinas S.P.
dc.description.affiliationUnespDepartamento de Matemática UNESP, 13.500 - Rio Claro S.P.
dc.identifier.doi10.1016/0022-247X(84)90081-7
dc.identifier.wosWOS:A1984SP69600011
dc.rights.accessRightsAcesso aberto
dc.identifier.scopus2-s2.0-0021413780
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Geociências e Ciências Exatas, Rio Claropt
dc.identifier.file2-s2.0-0021413780.pdf
dc.relation.ispartofjcr1.138
dc.relation.ispartofsjr1,103
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record